| Model Number |
FIBERTAK BICEPS IMPLANT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/10/2022, it was reported by a sales representative via sems that (2) (b)(6) fibertak implants pulled out.This occurred on (b)(6) 2022 during a shoulder arthroscopy procedure when the surgeon drilled with the appropriate drill went to engage the implant and it pulled out.This occurred again with a second implant.The case was completed using 2 (b)(6) fibertaks, and there was no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.